# SDR AWXA9900373

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 864705
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONDITION:  NON-ROUTINE-- EMER LTNG  LOG 3203678DISCREPANCY:  EMERGENCY LIGHTS ROW 6 THROUGH 14 INOPCORRECTIVE ACTION: REPLACED POWER SUPPLY AND BATTERYCURRENT HISTORY:  6 WRITE-UPS SINCE 07/01/99 NONE RELATED
